Alert archive / Utah / Flash Flood Warnings in 2006

Flash Flood Warning 15, NWS Salt Lake City, UT

July 28, 2006Iron County, Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 28, 2006, 6:25 PM MDT for Iron County, Kane County, Washington County, Utah. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2006, 6:25 PM MDT (00:25 UTC)
Expired
Jul 28, 2006, 8:30 PM MDT
In force
2 hr
Issued by
NWS Salt Lake City, UT
Area
Counties, with a storm outline in the text

Counties Iron County, UT, Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 31 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 6:30 PM MDTFLASH FLOOD4 E Cedar City, UTROCK AND MUD SLIDES FROM THUNDERSTORMS IN CEDAR CANYON. SR-14 CLOSED TEMPORARILY.
Jul 28, 8:00 PM MDTFLASH FLOODSpringdale, UTEAST FORK VIRGIN WENT FROM 36 TO 611 CFS OR ABOUT A 2 FOOT RISE. RADAR ESTIMATED WIDESPREAD 1 TO 3 INCHES OVER ZION NATIONAL PARK
Jul 28, 8:00 PM MDTFLASH FLOODZion Np, UTPARK REPORTS NUMEROUS FLASH FLOODING IN ALMOST EVERY DRAINAGE. OAK CREEK ROSE FROM DRY TO 1000 CFS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.4 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2006-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2006-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KSLC 290030 CCA
FFWSLC
UTC021-025-053-290230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
625 PM MDT FRI JUL 28 2006

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WASHINGTON COUNTY IN UTAH...
  NORTHWESTERN KANE COUNTY IN UTAH...
  SOUTH CENTRAL IRON COUNTY IN UTAH...

* UNTIL 830 PM MDT.

* AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZION       
  NATIONAL PARK

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

FLOODING IS LIKELY ON TRIBUTARIES TO THE EAST FORK AND NORTH FORK
OF THE VIRGIN RIVERS. SMALL STREAMS...SLOT CANYONS AND NORMALLY DRY
WASHES WILL ALSO HAVE FLOODING WITH VERY RAPID WATER RISES.

FLOODING IS A LIKELY IN PARTS OF CEDAR CANYON NEAR AND ALONG COAL 
CREEK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3724 11282 3765 11288 3771 11304 3726 11318
      3711 11313 3705 11292

$$

TARDY
2 follow-up statements
000 
WGUS75 KSLC 290101
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
655 PM MDT FRI JUL 28 2006

UTC021-025-053-290230-
IRON UT-WASHINGTON UT-KANE UT-
655 PM MDT FRI JUL 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN KANE...EAST CENTRAL WASHINGTON AND SOUTH CENTRAL IRON
COUNTIES...

AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM COMPLEX PRODUCING FLASH FLOODING OVER THE 
WARNED AREA...ESPECIALLY EASTERN WASHINGTON COUNTY. RADAR ESTIMATES
A LARGE AREA WITH 1 TO 3 INCHES OF RAIN IN ZION NATIONAL PARK 
EXTENDING WEST TO JUST EAST OF TOQUERVILLE.

THIS THUNDERSTORM COMPLEX IS NOW PRODUCING HEAVY RAIN BETWEEN 
HURRICANE AND TOQUERVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLASH FLOODING IS EXPECTED ALONG THE TRIBUTARIES OF THE EAST AND 
NORTH FORK OF THE VIRGIN RIVER...INCLUDING ZION NATIONAL PARK.
FLOOD IS ALSO EXPECTED ALONG AND NEAR COAL CREEK IN CEDAR CANYON AND 
ON THE LA VERKIN CREEK JUST EAST OF TOQUERVILLE. FLASH FLOODING IS 
POSSIBLE ON ASH CREEK.

SIGNIFICANT RISES WILL OCCUR ALONG THE MAIN STEM VIRGIN RIVER FROM 
SPRINGDALE TO HURRICANE THROUGH MID EVENING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3724 11282 3765 11288 3771 11304 3724 11328
      3711 11313 3705 11292

$$

TARDY
000 
WGUS75 KSLC 290116 CCA
FFSSLC

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
655 PM MDT FRI JUL 28 2006

UTC021-025-053-290230-
IRON UT-WASHINGTON UT-KANE UT-
655 PM MDT FRI JUL 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN KANE...EAST CENTRAL WASHINGTON AND SOUTH CENTRAL IRON
COUNTIES...

AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM COMPLEX PRODUCING FLASH FLOODING OVER THE 
WARNED AREA...ESPECIALLY EASTERN WASHINGTON COUNTY. RADAR ESTIMATES
A LARGE AREA WITH 1 TO 3 INCHES OF RAIN IN ZION NATIONAL PARK 
EXTENDING WEST TO JUST EAST OF TOQUERVILLE.

THIS THUNDERSTORM COMPLEX IS NOW PRODUCING HEAVY RAIN BETWEEN 
HURRICANE AND TOQUERVILLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLASH FLOODING IS EXPECTED ALONG THE TRIBUTARIES OF THE EAST AND 
NORTH FORK OF THE VIRGIN RIVER...INCLUDING ZION NATIONAL PARK. FLOOD 
WATERS ARE ALSO EXPECTED ALONG AND NEAR COAL CREEK IN CEDAR CANYON 
AND ON THE LA VERKIN CREEK JUST EAST OF TOQUERVILLE. FLASH FLOODING 
IS POSSIBLE ON ASH CREEK.

SIGNIFICANT RISES WILL OCCUR ALONG THE MAIN STEM VIRGIN RIVER FROM 
SPRINGDALE TO HURRICANE THROUGH MID EVENING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3724 11282 3765 11288 3771 11304 3724 11328
      3711 11313 3705 11292

$$

TARDY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 2:33 PM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 28, 2:33 PM MDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
233 PM MDT FRI JUL 28 2006

.SYNOPSIS...HIGH PRESSURE ALOFT TO OVER NEVADA WILL MIGRATE EAST OF
THE UTAH BY LATE IN THE WEEKEND. MOISTURE TO THE SOUTH AND WEST
WILL SPREAD ACROSS THE STATE THIS WEEKEND.

&&

.DISCUSSION...UPPER RIDGE CENTERED OVER NEVADA WILL DRIFT SLOWLY
EASTWARD THROUGH THE WEEKEND. LOW CENTER ON SATELLITE WATER VAPOR
OVER WEST CENTRAL NEW MEXICO HAS REMAINED VIRTUALLY STATIONARY
AND CONTINUES TO SPREAD MOISTURE ACROSS SOUTHERN COLORADO. THIS
MOISTURE WILL CLIP SOUTHEAST CORNER OF UTAH BUT NO CONVECTION
HAS DEVELOPED IN THAT AREA AND REMAINS UNLIKELY.

BROAD MOISTURE PLUME OVER ARIZONA SPREADING INTO NEVADA HAS SPAWNED
THUNDERSTORMS OVER NEVADA AND SOUTHWEST UTAH. SOME STORMS MAY PRODUCE
BRIEF HEAVY RAIN AND SMALL HAIL ALONG WITH THE USUAL GUSTY WINDS AND
LIGHTNING. KICX RADAR IS OPERATING IN A DEGRADED MODE AS UPGRADE OF
SYSTEM IS STILL ONGOING. THIS MOISTURE WILL SPREAD EASTWARD FOLLOWING
THE HIGH CENTER AS IT MIGRATES TO THE EAST OVER THE WEEKEND.

ISOLATED CONVECTION OVER MAINLY THE SOUTHERN MOUNTAINS THIS AFTERNOON
AND EVENING WILL DEVELOP BUT IS NOT EXPECTED TO BE AS INTENSE AS
CONVECTION ASSOCIATED WITH DEEPER MOISTURE TO THE WEST.
THUNDERSTORMS NOW DEVELOPING OVER EAST CENTRAL NEVADA ARE EXPECTED
TO SPREAD NORTHWARD AND COULD DRIFT TO THE NORTHEAST CORNER OF THE
STATE AND SPILL OVER THE BORDER INTO UTAH. THESE STORMS WERE THOUGHT
TO BE MORE OF THE DRY LIGHTNING TYPE THIS MORNING BUT GOES
PRECIPITABLE WATER VALUES OF NEAR 1 INCH SUGGEST THAT PRECIPITATION
IS CERTAINLY POSSIBLE WITH THESE STORMS. DUE TO THE EXTREMELY DRY
FUELS IN THE WEST DESERTS AND GUSTY WINDS WITH THUNDERSTORMS THE RED
FLAG WARNING ISSUED THIS MORNING WILL CONTINUE...BUT WILL NOW
EXPIRE AT 900 PM MDT.

HIGH CENTER WILL END UP TO THE EAST OF UTAH BY THE LATTER HALF OF THE
WEEKEND. THIS WILL OPEN UP THE FORECAST AREA TO THE DEEP LAYER
MOISTURE WHICH WILL INFILTRATE NEVADA TODAY. THIS MOISTURE WILL
REMAIN INTO EARLY NEXT WEEK.

DEVELOPING TROUGH OFF THE WEST COAST BEGINS TO MOVE INLAND SUNDAY
AND RIDES UP OVER THE TOP OF THE RIDGE THROUGH WEDNESDAY. SERIES OF
MODERATE TO STRONG SHORT WAVES ROTATE THROUGH MAINLY NORTHERN UTAH
BEGINNING SATURDAY AND BECOMING STRONGER THROUGH WEDNESDAY. THIS
COMBINED WITH PLENTY OF MOISTURE WILL ALLOW ISOLATED CONVECTION
SATURDAY TO BECOME MORE WIDESPREAD SUNDAY THROUGH WEDNESDAY.

SOMEWHAT DRIER AND MORE STABLE AIR WILL SETTLE OVER UTAH LATER
WEDNESDAY AND INTO THURSDAY FOLLOWED BY A TRAILING UPPER LOW ALONG
THE CALIFORNIA COAST WHICH WILL BEGIN TO DRAW MOISTURE BACK INTO THE
WESTERN GREAT BASIN BY THE WEEKEND.

&&

.FIRE WEATHER...HIGH PRESSURE OVER NEVADA WILL GRADUALLY SHIFT EAST
THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THUNDERSTORMS WILL
CONTINUE TO DEVELOP OVER SOUTHWEST AND WESTERN UTAH THROUGH THIS
EVENING. ENOUGH MOISTURE LOOKS TO BE AVAILABLE TO PRODUCE WETTING
RAINS...EVEN OVER NORTHWEST UTAH. HOWEVER...LOW HUMIDITIES OVER
NORTHWEST AND WEST CENTRAL UTAH WILL RESULT IN STRONG GUSTY WINDS
INITIALLY WITH THE THUNDERSTORMS AND DRY FUELS COULD RESULT IN
WILDFIRE STARTS. WILL ALLOW RED FLAG WARNING TO CONTINUE BECAUSE OF
THIS THREAT...ALTHOUGH HAVE SHORTENED IT TO END BY 9 PM. MOISTURE
PUSHING INTO THE AREA THIS WEEKEND THROUGH EARLY NEXT WEEK WILL
RESULT IN MORE WIDESPREAD WET THUNDERSTORMS.

&&

.AVIATION...LAKE BREEZE WILL GIVE WAY TO LOCAL DRAINAGE PATTER
AROUND 900 PM THIS EVENING. CONVECTION SHOULD REMAIN WEST OF THE
TERMINAL AREA THROUGH THIS EVENING.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FIRE WX ZONES 420-434 LATE THIS AFTERNOON
     THROUGH 900 PM TONIGHT.
WY...NONE.

&&

PUBLIC/AVIATION...YOUNG
FIRE WEATHER......CHENG
Hazardous weather outlook, Jul 28, 6:30 AM MDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
630 AM MDT FRI JUL 28 2006

UTZ001>008-014>017-019-020-291300-
CACHE VALLEY/UTAH PORTION-CENTRAL AND SOUTHWEST MOUNTAINS-GREAT SALT
LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE
VALLEYS-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH
FRONT-SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH
MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH
OF I-80-WEST CENTRAL UTAH-
630 AM MDT FRI JUL 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS WESTERN UTAH.

.DAY ONE...TODAY

ISOLATED DRY THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
THIS EVENING FOR PORTIONS OF WEST CENTRAL AND NORTHWEST UTAH. THESE
DRY THUNDERSTORMS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A
RED FLAG WARNING WILL BE IN EFFECT FROM 300 PM UNTIL MIDNIGHT
TONIGHT. SEE THE LATEST SLCRFWSLC FOR DETAILS.

ELSEWHERE...SCATTERED THUNDERSTORMS WILL FORM OVER EXTREME
SOUTHWEST UTAH THIS AFTERNOON. THESE STORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL...ESPECIALLY OVER THE HIGHER TERRAIN LATE THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE BEGINNING THIS
WEEKEND. THE MOST ACTIVE PERIOD FOR SHOWERS AND STORMS WILL COME
LATE SUNDAY AND MONDAY...AND AGAIN LATE TUESDAY THROUGH EARLY
WEDNESDAY. DRIER AND MORE STABLE AIR WILL WORK INTO NORTHWEST UTAH
MIDWEEK...THEN SPREAD INTO SOUTHWEST UTAH LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ009>013-018-021-WYZ021-291300-
CASTLE COUNTRY-GLEN CANYON RECREATION AREA/LAKE POWELL-HENRY
MOUNTAINS-SAN RAFAEL SWELL-SOUTHWEST WYOMING-WASATCH PLATEAU/BOOK
CLIFFS-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
630 AM MDT FRI JUL 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND EXTREME
SOUTHWEST WYOMING.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE DURING THE SUNDAY
AND MONDAY TIME FRAME. A DRIER AND MORE STABLE AIRMASS WILL MOVE
IN MIDWEEK...AND REMAIN THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 28, 4:55 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
455 PM MDT FRI JUL 28 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     18 ESE LAKESIDE         41.07N 112.59W
07/26/2006  M77.00 MPH       BOX ELDER          UT   MESONET

            HAT ISLAND GREAT SALT LAKE

0530 PM     TSTM WND GST     1 N STOCKTON            40.46N 112.37W
07/26/2006  M60.00 MPH       TOOELE             UT   MESONET

            STOCKTON BAR AT 5161 FT

0540 PM     TSTM WND DMG     SALT LAKE CITY          40.78N 111.93W
07/26/2006                   SALT LAKE          UT   BROADCAST MEDIA

            WINDOWS BROKEN IN THE DOWNTOWN AREA. TREE LIMBS ALSO WERE
            DOWNED.

0540 PM     TSTM WND DMG     4 W SALT LAKE CITY      40.78N 112.01W
07/26/2006                   SALT LAKE          UT   BROADCAST MEDIA

            *** 2 INJ *** MICROBURST WINDS TOPPLED AN INDUSTRIAL TANK
            FILLED WITH HYDROCLORIC ACID.

0700 PM     NON-TSTM WND GST PLEASANT GROVE          40.37N 111.73W
07/26/2006  M58.00 MPH       UTAH               UT   PARK/FOREST SRVC

            RAWS SITE AT 5200 FT APPROXIMATE TIME

&&

ATARDY

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:15 PM MDTFlash Flood WarningSLCIron, Kane, Washington2 hr
Jul 28, 8:36 PM MDTFlash Flood WarningSLCIron, Kane, Washington114 min
Jul 29, 9:37 AM MDTFlash Flood WatchSLC14 hr

Nearby

Flash Flood Warnings in Utah, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.